Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Variational methods for functions with positive real part


Author: M. S. Robertson
Journal: Trans. Amer. Math. Soc. 102 (1962), 82-93
MSC: Primary 30.52; Secondary 30.65
DOI: https://doi.org/10.1090/S0002-9947-1962-0133454-X
MathSciNet review: 0133454
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Über den Variabilitätsbereich der Fourierschen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 193-217.
  • [2] B. Detwiler and W. C. Royster, A variational formula for functions convex in the direction of the imaginary axis, Abstract 568-2, Notices Amer. Math. Soc. 7 (1960), 242.
  • [3] E. Fischer, Über das Carathéodorysche Problem, Potenzreihen mit positivem reellen Teil betreffend, Rend. Circ. Mat. Palermo 32 (1911), 240-256.
  • [4] U. Grenander and G. Szegö, Toeplitz forms and their applications, Univ. of California Press, Berkeley, 1958. MR 0094840 (20:1349)
  • [5] J. A. Hummel, A variational method for star-like functions, Proc. Amer. Math. Soc. 9 (1958), 82-87. MR 0095273 (20:1779)
  • [6] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 0054711 (14:966e)
  • [7] F. Riesz, Über ein Problem des Herrn Carathéodory, J. Reine Angew. Math. 146 (1915), 83-87.
  • [8] M. M. Schiffer, Applications of variational methods in the theory of conformal mapping, Proc. Symp. Appl. Math. Vol. 8, McGraw-Hill, New York, 1958. MR 0094447 (20:965)
  • [9] O. Toeplitz, Über die Fouriersche Entwicklung positiver Funktionen, Rend. Circ. Mat. Palermo 32 (1911), 191-192.
  • [10] M. Tsuji, On a regular function, whose real part is positive in a unit circle, Proc. Japan Acad. 21 (1945), 321-329. MR 0032734 (11:338e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.52, 30.65

Retrieve articles in all journals with MSC: 30.52, 30.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0133454-X
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society